# SDR UALA2013053103799

- Difficulty date: May 30, 2013
- Submitted: July 31, 2013
- Operation: Air carrier
- Aircraft: N530UA
- Make and model: Boeing 757222
- Aircraft serial: 25043
- Aircraft time: 73,092 hours, 27,015 cycles
- Engine: Pwa PW2040
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1680
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED AT BS 1680 RBL 55.   ACCOMPLISHED TEE REPAIR RBL 58-LBL 58 IAW REO-G16182, REV "E" REF ECRA 5360- 01305.
